I am a 32 year old mom of 4. Since February I have had these symptoms that come and go in bouts of about 2-3 week stretches at a time:
extreme fatigue - the fatigue will last about a week to two weeks and then I'll be fine for about a week, but then it returns.
bad edema in face, hands, feet, ankles that get worse when I sit for work and when it's hot. In the mornings the swelling is mostly my hands and face, my feet and ankles swell through out the day as I work or as the day gets warmer
intermittent chest aches that come and go
extreme shortness of breath - I can't walk up the stairs of my bilevel home without running out of breath
frequent headaches and an increase in migraines
I also have other symptoms like changes in my skin texture and pains that come and go elsewhere, but the doctors don't seem to think they are related to what's going on with me.
I've seen two doctors since February when all of this started. They've ruled out my heart, GI problems, kidney, liver, etc. They've also ruled out auto-immune conditions, thyroid, Lyme Disease, etc. I just had a CT scan done that has officially ruled out anything in my GI tract - so now the doctor's answer is to put me on anti-anxiety medication. I am already taking Hydrochlorithiazide for the edema in my legs, however, it makes my fatigue and headaches worse when I take the pills. I did opt to take Lexapro last month, who can blame me for being a little depressed when you've been sick for 3 months, but the Lexapro actually made me feel worse. Now the doctor wants to try a stronger antidepressant like this is all in my head. But when I asked "what about the edema" he says he doesn't have an answer for that. Of all the tests they've put me through over the course of the 4 months I've been going though this, the only thing that shows up is "high inflammation" - what that means, I don't know. I had a stress Echo done and they said my heart valves and everything is fine, though I do have an irregular heartbeat (always been there, never been an issue)
What can be causing all of this and why can't they figure it out? I've been in for multiple tests all the while I get treated like I'm an anxious hypochondriach or something. This isn't in my head - I even took pictures of my feet at the end of the day just to show the doctors that I can't imagine my feet swelling.
I don't know if these symptoms are related or not (my doctors don't think they are)
my skin has become very dry and I'm getting tiny spider veins all over my face - I also get this rash on my face that comes and gos (they though Lupus, but the blood tests showed that it's not Lupus they said)
I do have "female" problems with cramps, heaving bleeding and things like that - but they've checked my hormones and said my levels were fine
I've been getting weird spots on my skin that use to be just tiny pin-size red dots (been told it's normal) but now are larger and in places I haven't had them before, like across my chest, under my breasts, etc.
I'm at the end of my rope - I'm only a 32 year old woman that shouldn't be having to live like this. We've even tried antibiotics - and nothing helps. Is there anyone out there that can tell me what to do? My doctors won't listen, and this is not all from "depression and anxiety" and I'm tired of being treated like a nut case. I should mention that the fatigue and edema was a problem right after I had my 4th son - back then it made my blood pressure rise but after about 6 months on Hydrochlorithiazide we got it under control and I haven't had issues with my blood pressure since, just the edema and fatigue. They never could figure out why I had the problems then, either.
I've spent countless hours on the internet trying to find something, anything, that could explain these symptoms away - all I want is a proper diagnosis so that I can fix it and go back to my normal life.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?